×

Found 19 Documents (Results 1–19)

100
MathJax

Some problems on expansion of functions in double Fourier-Bessel series. (Russian, English) Zbl 1114.41022

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 12, 2128-2149 (2004); translation in Comput. Math. Math. Phys. 44, No. 12, 2024-2044 (2004).
PDF BibTeX XML Cite

The existence of a class of solutions to systems of differential equations with oscillating coefficients in a Banach space. (English. Russian original) Zbl 0884.34068

Differ. Equations 32, No. 4, 578-580 (1996); translation from Differ. Uravn. 32, No. 4, 570-571 (1996).
MSC:  34G20 34A25 42A16
PDF BibTeX XML Cite

Estimates of the moduli of continuity of functions in the spaces \(B^{a,\varphi}_{p,\theta}\) and \(H_{\varphi,\theta}\) and their applications. (English. Russian original) Zbl 0379.46020

Sov. Math., Dokl. 18, 469-473 (1977); translation from Dokl. Akad. Nauk SSSR 233, 761-764 (1977).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification